RSSCase Report

Multiple Cellular Therapies Along with Neurorehabilitation in Spastic Diplegic Cerebral Palsy: A Case Report

Multiple Cellular Therapies Along with Neurorehabilitation in Spastic Diplegic Cerebral Palsy: A Case Report

| October 1, 2020

by Alok Sharma, MCh; Nandini Gokulchandran, MD; Pooja Kulkarni, MSc; Sandhya Kiran Mullangi, MPT; Khushboo Bhagawanani, BPT; Vishal Ganar, MPhil; Hemangi Sane, MD; and Prerna Badhe, MD Drs. Sharma and Gokulchandran are with the Department of Medical Services and Clinical Research at NeuroGen Brain and Spine Institute in Navi Mumbai, India. Ms. Kulkani and Drs. […]

Continue Reading

Neuroleptic Malignant Syndrome: Can Be an Unrecognized Chronic Fatal Disease

Neuroleptic Malignant Syndrome: Can Be an Unrecognized Chronic Fatal Disease

| October 1, 2020

by Kulwant Buttar, MD; Eileen Trigoboff, RN, DNS; and Jeffery J Grace, MD Dr. Buttar is with the Buffalo Psychiatric Center in Buffalo New York. Dr. Trigoboff is with the School of Medicine Department of Psychiatry and the School of Pharmacy and Pharmaceutical Sciences at the State University of New York at Buffalo, and in […]

Continue Reading

Meralgia Paresthetica Successfully Treated with Palmithoylethanolamide

Meralgia Paresthetica Successfully Treated with Palmithoylethanolamide

| July 1, 2020

Continue Reading

Lithium Intoxication in the Elderly: A Possible Interaction between Azilsartan, Fluvoxamine, and Lithium

Lithium Intoxication in the Elderly: A Possible Interaction between Azilsartan, Fluvoxamine, and Lithium

| April 1, 2020

Continue Reading

Subependymal Giant-cell Astrocytoma Masquerading as Restrictive Eating Disorder and Depression in an Adolescent

Subependymal Giant-cell Astrocytoma Masquerading as Restrictive Eating Disorder and Depression in an Adolescent

| January 1, 2020

Continue Reading

High-dose Clozapine Withdrawal: A Case Report and Timeline of a Single Potential Withdrawal Seizure

High-dose Clozapine Withdrawal: A Case Report and Timeline of a Single Potential Withdrawal Seizure

| July 1, 2019

Continue Reading

Severe Lamotrigine-induced Hyponatremia Associated with Takotsubo Cardiomyopathy

Severe Lamotrigine-induced Hyponatremia Associated with Takotsubo Cardiomyopathy

| July 1, 2019

Continue Reading